MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH, ROTATABLE, FOR 26050SL

KARL STORZ SE & CO. KG INNER SHEATH, ROTATABLE, FOR 26050SL
Model Number 26050XA
Medical Device Problem Codes Break (1069); Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025 during a hysteroscopy procedure the ceramic beak tip of 26fr innersheath broke off in the patient.Piece was recovered.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was returned to our us facility on february 17, 2025.It will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per inventigation by the manufacturing site: the most probable root cause of the ceramic tip breaking is user error due to external force.Due to the age and the assumed number of applications and preparations, wear (changes in material properties) cannot be ruled out either.This event is filed under internal complaint id (b)(4).

Brand Name
INNER SHEATH, ROTATABLE, FOR 26050SL
Common Device Name
INNER SHEATH, ROTATABLE, FOR 26050SL
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 92344
4242188247
MDR Report Key21402237
Report Number9610617-2025-00252
Device Sequence Number8523620
Product Code HIH
UDI-Device Identifier04048551092668
UDI-Public04048551092668
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26050XA
Device Catalogue Number26050XA
Device Lot NumberSY02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale